# SDR CALA2018012600349

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 75,490 hours, 19,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT IS DIM.   CLEANED THE CONTACTS.  OPS CHECKED GOOD.
